# SDR DJFA201804264001

- Difficulty date: September 25, 2016
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N355FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500139
- Aircraft time: 2,726 hours, 1,859 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CLIMBING TO FL 320, PTRIM NML FAIL CAS MESSAGE ILLUMINATED FOLLOWED CHECKLIST AND RETURNED TO BASE. REMOVED AND REPLACED PITCH TRIM ACTUATOR, SYSTEM OPS CHECK GOOD AT THIS TIME. R & R THE ACTUATOR.
